# SDR CA050225002

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,080 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6870832G
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITTING ON CIRCUMFERENCE OF COUPLING.
